Logout succeed
Logout succeed. See you again!
On the Equations Defining Abelian Varieties. I The Harvard community has made this article openly PDF
Checking for file health...
Preview On the Equations Defining Abelian Varieties. I The Harvard community has made this article openly
On the Equations Defining Abelian Varieties. I Citation Mumford, David B. 1966. On the equations defining abelian varieties. I. Inventiones Mathematicae 1(4): 287-354. Published Version doi:10.1007/BF01389737 Permanent link http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597241 Terms of Use This article was downloaded from Harvard University’s DASH repository, and is made available under the terms and conditions applicable to Other Posted Material, as set forth at http:// nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA Share Your Story The Harvard community has made this article openly available. Please share how this access benefits you. Submit a story . Accessibility
See more
The list of books you might like
Most books are stored in the elastic cloud where traffic is expensive. For this reason, we have a limit on daily download.